# SDR ASAA1159611

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,480 hours, 4,374 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1184P
- Condition: Failed
- Location: Cockpit
- Part time: 28,357 hours, 10,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL LIGHT OBSERVED ON BOTH SCREENS (FLIGHT DECK) DURING PREFLIGHT.  REPLACED RADAR RECEIVER/TRANSMITTER PER MM 34 43 41, SYSTEM OP CHECKS GOOD PER MM 34 43 00.
